Unbound MEDLINE

Symmetrical drug-related intertriginous and flexural exanthema (baboon syndrome) induced by amoxicillin-clavulanate.

Abstract

Systemic drug-related intertriginous and flexural exanthema (SDRIFE), also known as Baboon syndrome, is an uncommon, cutaneous reaction that occurs after the systemic administration of drug-related allergens. We report the case of a 5-year-old boy with SDRIFE after systemic administration of amoxicillin-clavulanate.

Links

  • Publisher Full Text
  • Authors

    Dogru M, Ozmen S, Ginis T, Duman H, Bostanci I

    Institution

    Dr. Sami Ulus Research and Training Hospital of Women's and Children's Health and Diseases, Pediatric Allergy Department, Ankara, Turkey. mdmahmut@yahoo.com

    Source

    Pediatric dermatology 29:6 pg 770-1

    MeSH

    Amoxicillin-Potassium Clavulanate Combination
    Anti-Bacterial Agents
    Child, Preschool
    Drug Eruptions
    Exanthema
    Groin
    Humans
    Male

    Pub Type(s)

    Case Reports
    Journal Article

    Language

    eng

    PubMed ID

    22044408